# SDR VGQY2010061400033

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 65B9081367
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 PYLON AFT FAIRING AFT OF AFT STRUT AFT LWR SIDE WITH CRACK.   01 EACH CRACK FOUND ON OUTER SKIN OF NACELLE NR 2 FIXED FAIRING ASSY P/N 65B90813-67 AT AFT LOWER EDGE HOLE.  NO SPECIFIC SRM REPAIR AVAILABLE.  COMPLIED WITH EN 1098-10 (REPAIR FOR 01 CRACK FOUND ON HOLE AT AFT LWR EDGE OF NACELLE NR 2 FIXED FAIRING ASSY 65B90813-67).
